# SDR AALA202512163273

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N331TK
- Make and model: Boeing 737-8
- Aircraft serial: 68103
- Aircraft time: 7,387 hours, 2,854 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Zone 500 Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAP EXTENSION FAIL GOING FROM FLAP UP TO FLAP 1. FLAP ASSYMETRY; THE LEFT FLAP REMAINED AT 0; THE RIGHT FLAP STOPPED MIDWAY BETWEEN 0 AND 1.  AIRCRAFT EMERGENCY LANDED SAFELY AT PHX. REMOVED AND REPLACED NUMBER 4 INBOARD FLAP SKEW SENSOR. PER AMM 27-59-01. ACCOMPLISHED ALL REQUIRED TEST. NO HARD FAULTS AT THIS TIME.
